# SDR AWXA200500437

- Difficulty date: March 30, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Clip
- Part number: 6546579514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON LOWER ATTACH CLIP AT BS 1129, BETWEEN STR 15 RT AND STR 16 RT.  MAINTENANCE REMOVED CORRODED LOWER ATTACH CLIP AT BS 1129, BETWEEN STR 15 RT AND STR 16 RT; ORDERED & RECEIVED A NEW REPLACEMENT CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
